# SDR ASAA2020061972811

- Difficulty date: June 17, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,193 hours, 10,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHTS FAIL BATTERY TEST. GROUNDED - YES. REMOVED & REPLACED EMERGENCY LIGHT BATTERIES M1671 & M1676. OPS CHECK GOOD.B737-800 AMM 33-51-06.
